RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Duan, J

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:1128
Abstract pages:133
Full texts:48
References:23
E-mail:

http://www.mathnet.ru/eng/person28273
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2006
1. A. Du, J. Duan, H. Gao, T. Özgökmen, “Ergodic dynamics of the coupled quasigeostrophic flow-energy balance system”, Fundam. Prikl. Mat., 12:6 (2006),  67–84  mathnet  mathscinet; J. Math. Sci., 151:1 (2008), 2677–2688  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020